Academic Thesis

Basic information

Name Bannai Shinzo
Belonging department
Occupation name
researchmap researcher code B000000212
researchmap agency Okayama University of Science

Title

Nodal curves with a contact-conic and Zariski pairs

Bibliography Type

Joint Author

Author

S.Bannai and T.Shirane

Summary

To study the splitting of nodal plane curves with respect to contact conics, we define the splitting type of such curves and show that it can be used as an invariant to distinguish the embedded topology of plane curves. We also give a criterion to determine the splitting type in terms of the configuration of the nodes and tangent points. As an application, we construct sextics and contact conics with prescribed splitting types, which give rise to new Zariski-triples.

Magazine(name)

Adv. Geom.

Publisher

Volume

19

Number Of Pages

4

StartingPage

EndingPage

Date of Issue

2019/04

Referee

Not exist

Invited

Not exist

Language

Thesis Type

ISSN

DOI

NAID

PMID

URL

J-GLOBAL ID

arXiv ID

ORCID Put Code

DBLP ID